# SDR YENA200460

- Difficulty date: December 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N544JB
- Make and model: Airbus A320-232
- Aircraft serial: 1835
- Aircraft time: 9,683 hours, 3,562 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 8371
- Condition: Unknown
- Location: Seat 4b
- Part time: 616 hours, 204 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 1952Z FA'S INFORMED US OF A STRONG SMELL OF SMOKE IN THE CABIN.  FLT CREW ISOLATED GALLEY COMM AND AFT AVIONICS.  SMELL WENT AWAY.  INSPECTED IAW LIVE TV SYSTEM INTEGRITY CHECK CONCERNING ELECTRICAL ODOR AND FOUND SEB AT 4B WITH AN ELECTRICAL BURNING ODOR.  REMOVED AND REPLACED SEB IAW LTV MM 23-39-00.  OPS CHECK GOOD REF INFORMATION NOTICE 2004-T023TR.
